Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 43, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 5, 2008, 11:30 PM CDT for Decatur County, Iowa. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 11:30 PM CDT (04:30 UTC)
- Expired
- Jun 6, 2008, 3:12 AM CDT
- In force
- 4 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Decatur County, IA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 12:00 AM CDT | FLASH FLOOD | Leon, IA | WATER OVER A ROAD IN LEON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 060431
FFWDMX
IAC053-061030-
/O.NEW.KDMX.FF.W.0043.080606T0430Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 530 AM CDT
* AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...
VAN WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.
ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH AND ONE HALF ARE
POSSIBLE IN THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
4058 9357
TIME...MOT...LOC 0430Z 180DEG 0KT 4076 9381
$$
LEE4 follow-up statements
000
WGUS73 KDMX 060531
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1231 AM CDT FRI JUN 6 2008
IAC053-061030-
/O.CON.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
1231 AM CDT FRI JUN 6 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
DECATUR COUNTY...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...VAN
WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.
ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT THROUGH 130 AM CDT IN THE
WARNED AREA...HOWEVER ANY ADDITIONAL RAINFALL LATER TONIGHT COULD
TRIGGER ADDITIONAL FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
WESTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
FRIDAY MORNING FOR EASTERN IOWA.
LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
4058 9357
TIME...MOT...LOC 0531Z 180DEG 0KT 4076 9381
$$
LEE000
WGUS73 KDMX 060637
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
135 AM CDT FRI JUN 6 2008
IAC053-061030-
/O.CON.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
135 AM CDT FRI JUN 6 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
DECATUR COUNTY...
AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...VAN
WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.
ALTHOUGH RAINFALL ACROSS MUCH OF THE WARNED AREA HAVE BEEN
LIGHT...RUNOFF FROM AREAS UPSTREAM WILL LEAD TO THE POSSIBILITY OF
FLASH FLOODING ACROSS THE WARNED AREA. WATER LEVELS MAY RISE QUICKLY
FROM THE RUNOFF UPSTREAM...IN AREAS NEAR THE THOMPSON FORK RIVER
BASIN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.
LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
4058 9357
TIME...MOT...LOC 0635Z 180DEG 0KT 4076 9381
$$
LEE000
WGUS73 KDMX 060733
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
232 AM CDT FRI JUN 6 2008
IAC053-061030-
/O.CON.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
232 AM CDT FRI JUN 6 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
DECATUR COUNTY...
AT 228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDON...VAN
WERT...LE ROY...GRAND RIVER AND GARDEN GROVE.
ALTHOUGH THE RAINFALL HAS ENDED...RUNOFF FROM AREAS UPSTREAM WILL
LEAD TO THE POSSIBILITY OF FLASH FLOODING ACROSS THE WARNED AREA.
WATER LEVELS MAY RISE QUICKLY FROM THE RUNOFF UPSTREAM...IN AREAS
NEAR THE THOMPSON FORK RIVER BASIN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.
LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
4058 9357
TIME...MOT...LOC 0732Z 180DEG 0KT 4076 9381
$$
LEE000
WGUS73 KDMX 060812
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
312 AM CDT FRI JUN 6 2008
IAC053-060822-
/O.CAN.KDMX.FF.W.0043.000000T0000Z-080606T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR IA-
312 AM CDT FRI JUN 6 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DECATUR COUNTY...
THE RAIN HAS ENDED ACROSS THE AREA...ALLOWING THE FLASH FLOOD THREAT
TO SUBSIDE.
LAT...LON 4057 9402 4090 9402 4090 9356 4058 9356
4058 9357
TIME...MOT...LOC 0812Z 180DEG 0KT 4076 9381
$$
LEEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 7:40 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 5, 7:40 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 740 PM CDT THU JUN 5 2008 .UPDATED PUBLIC DISCUSSION... .DISCUSSION... HAVE UPDATED ZONES TO REFLECT INCREASING SFC INFLOW WHICH IS AT TIMES NEAR 45 MPH INTO THE LINE OF STORMS FORMING ACROSS WESTERN IA. AT THIS TIME...WILL NOT ISSUE AN ADVISORY BUT HIT HARD IN NOWCASTS. ONGOING SVR WX THREAT CONTINUES. 00Z UPPER AIR AND SFC ANALYSES SHOW THAT THE MAIN WAVE IS JUST ROUNDING THE BASE OF THE DEEPENING H500 TROUGH. NO CHANGES TO THINKING...LINE OF SEVERE STORMS SHOULD CONTINUE MOVING NORTHEAST OVERNIGHT AS UPPER LEVEL SYSTEM LIFTS QUICKLY ACROSS THE STATE OVERNIGHT. .PREVIOUS DISCUSSION... DYNAMIC WX STTN UNFOLDING RAPIDLY AS 80 TO 90 KT JET ROTATES OUT OF THE ROCKIES TROF. LN OF TSRA HAD DVLPD OVR CNTRL NEBRASKA INTO CNTRL KS. THERE WILL BE TO AREAS OF FOCUS. ONE ALONG AND N OF THE WRM FRONT WHERE CAP IS WEAKENING...WITH MAIN AREA MOVG INTO WRN IA TWD SNST. EXPECT ALL MODES OF SVR WX INITIALLY...WITH LINE TAKING ON MORE OF A BOW CONFIGURATION TWD 06Z AND AFT WITH HIGH WINDS THE STRONGER THREAT. CELL MVMT LKLY TO BE AT LEAST 50 KTS...HOWEVER WITH THE SYS BEING MORE OF A QLCS INSTEAD OF DISCRETE SYS...TRAINING MAY PRODUCE COPIOUS AMTS OF RAFL. ERN IA MAY YET BE UNDER THE GUN ERY FRI...BUT WX SHOULD BE QUIET BY LATER FRI INTO SAT MRNG. NEXT ROUND EXPECTED BY LATER SAT AFTN INTO SAT NGT WITH ANOTHER SVR ROUND QUITE LKLY. PTRN SEEMS LIKE A BROKEN RECORD WITH NEXT SYS MOVG INTO THE CENTRAL CONUS BY MON. FFA REMAINS FOR TNGT INT FRI MRNG AND IT LOOKS LKLY THAT RAFL TNGT WILL AGGRIVATE FLOODING SITUATION. && AVIATION 06/00Z... SEVERE WEATHER OUTBREAK IS LIKELY FROM MID EVENING THROUGH THE OVERNIGHT HOURS. CONVECTION SHOULD INITIATE IN WESTERN IOWA THEN MOVE EAST ACROSS IOWA DURING THE EVENING AND OVERNIGHT. CURRENTLY...EXPECTATIONS ARE FOR DISCRETE SUPERCELLS TO MOVE ACROSS THE WESTERN/CENTRAL TAF SITES THROUGH 06Z WITH POTENTIAL FOR WIND GUSTS TO 50 KTS OR HIGHER...LOW VSBYS...AND VERY HEAVY RAINFALL. STORMS WILL TRANSITION TO WIND GENERATING STRUCTURES THROUGH 12 TO 13Z EAST...WITH SIMILAR POTENTIAL FOR SVR WINDS...LOW VSBYS...AND HEAVY RAINFALL. TIMING OF EVENTS IN TAF...EXPECT DRYLINE/FRONT TO MOVE EAST BY MID MORNING FRIDAY RESULTING IN VFR CIGS...BUT CONTINUED GUSTY SFC WINDS WITH WINDS TO 40 KTS FRIDAY MORNING./REV && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-AUDUBON- BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS- DECATUR-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HARDIN- HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC- STORY-TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY MORNING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-DAVIS-GRUNDY- JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-TAMA- WAPELLO-WAYNE. && MS JUN 08/REV
Hazardous weather outlook, Jun 5, 5:10 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 510 PM CDT THU JUN 5 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-061415- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 510 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING IN WESTERN IOWA...THEN SPREAD EASTWARD TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING A FEW LONG TRACK SIGNIFICANT TORNADOES AND STORMS WHICH MAY ALSO PRODUCE SIGNIFICANT WIND DAMAGE THROUGH THE NIGHT TIME HOURS. ADDITIONAL HEAVY RAIN WILL PRODUCE SERIOUS FLASH FLOODING OVER RAIN SATURATED AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING WITH ADDITIONAL HEAVY RAIN POSSIBLE BEFORE ENDING BY MIDDAY. WIDESPREAD THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND NIGHT WITH ISOLATED SEVERE STORMS AND HEAVY RAIN AGAIN POSSIBLE. SHOWERS AND THUNDERSTORM CHANCES CONTINUE EVERY DAY SUNDAY THROUGH TUESDAY...AND WIDESPREAD RIVER FLOODING WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH THE NIGHT TIME HOURS...AND POSSIBLY AGAIN SATURDAY AFTERNOON AND NIGHT. REV
In the hours before
Local storm report, Jun 5, 10:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL SHELDAHL 41.86N 93.70W
06/05/2008 M0.88 INCH STORY IA AMATEUR RADIO
&&
MDR/BSSLocal storm report, Jun 5, 10:37 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TORNADO 4 N CRESTON 41.12N 94.36W
06/05/2008 UNION IA LAW ENFORCEMENT
ROOF OFF AN OUTBUILDING AND POWER LINES DOWN.
&&
ALBRECHTLocal storm report, Jun 5, 10:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1050 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HAIL AMES 42.02N 93.63W
06/05/2008 E0.88 INCH STORY IA AMATEUR RADIO
&&
MDR/BSSLocal storm report, Jun 5, 10:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM FLASH FLOOD SW EAST PERU 41.22N 93.93W
06/05/2008 MADISON IA LAW ENFORCEMENT
FLASH FOODING OF CLANTON CREEK.
&&
MDR/BSSLocal storm report, Jun 5, 11:00 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1100 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM FLASH FLOOD SW EAST PERU 41.22N 93.93W
06/05/2008 MADISON IA LAW ENFORCEMENT
FLASH FLOODING OF CLANTON CREEK.
&&
MDR/BSSLocal storm report, Jun 5, 11:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1122 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM FLASH FLOOD 4 N INDIANOLA 41.42N 93.58W
06/05/2008 WARREN IA LAW ENFORCEMENT
WATER OVER THE ROAD AT 115TH AVE.
&&
MDR/BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:40 PM CDT | Flash Flood Warning | DMX | Adams, Cass | 6 hr |
| Jun 5, 8:00 PM CDT | Tornado Warning | DMX | Adair, Adams, Cass | 34 min |
| Jun 5, 8:25 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass, Guthrie | 36 min |
| Jun 5, 8:27 PM CDT | Tornado Warning | DMX | Taylor | 48 min |
| Jun 5, 8:30 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Taylor | 6 hr |
| Jun 5, 9:05 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Union | 40 min |
| Jun 5, 9:09 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 51 min |
| Jun 5, 9:15 PM CDT | Flash Flood Warning | DMX | Ringgold, Union | 6 hr |
| Jun 5, 9:17 PM CDT | High Wind Warning | DMX | Calhoun, Emmet, Palo Alto, Pocahontas, Sac | 4 hr |
| Jun 5, 9:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 38 min |
| Jun 5, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 44 min |
| Jun 5, 10:12 PM CDT | Tornado Warning | DMX | Dallas, Polk | 21 min |
| Jun 5, 10:13 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 19 hr |
| Jun 5, 11:00 PM CDT | Flash Flood Warning | DMX | Adair, Clarke, Madison, Warren | 5 hr |
| Jun 5, 11:14 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 5, 11:22 PM CDT | Tornado Warning | DMX | Decatur, Ringgold | 23 min |
| Jun 5, 11:42 PM CDT | Tornado Warning | DMX | Clarke | 33 min |
| Jun 5, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 31 min |
| Jun 5, 11:55 PM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 5, 11:57 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 48 min |
| Jun 6, 12:02 AM CDT | Tornado Warning | DMX | Marion, Warren | 43 min |
| Jun 6, 12:20 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 40 min |
| Jun 6, 12:32 AM CDT | Tornado Warning | DMX | Jasper | 28 min |
| Jun 6, 12:46 AM CDT | River Flood Warning | DMX | Polk | 28 hr |
| Jun 6, 12:47 AM CDT | Severe Thunderstorm Warning | DMX | Marshall | 43 min |
| Jun 6, 12:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 40 min |
| Jun 6, 12:55 AM CDT | Flash Flood Warning | DMX | Warren | 3 hr |
| Jun 6, 12:59 AM CDT | Tornado Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 46 min |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy, Tama | 52 min |
| Jun 6, 1:21 AM CDT | River Flood Warning | DMX | Taylor | 5 hr |
| Jun 6, 1:21 AM CDT | Tornado Warning | DMX | Poweshiek, Tama | 24 min |
| Jun 6, 1:26 AM CDT | Tornado Warning | DMX | Black Hawk, Tama | 34 min |
| Jun 6, 1:36 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 39 min |
| Jun 6, 3:50 AM CDT | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 12 hr |
| Jun 6, 3:56 AM CDT | Areal Flood Warning | DMX | Madison | 20 hr |
| Jun 6, 4:13 AM CDT | Areal Flood Warning | DMX | Warren | 15 hr |
| Jun 6, 5:03 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 5:08 AM CDT | Areal Flood Warning | DMX | Story | 6 hr |
| Jun 6, 11:08 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 11:13 AM CDT | Areal Flood Warning | DMX | Story | 24 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.